# SDR SWAA960793

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Bs 294/616/639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES CRACKED AT BS 616, WL 202, LBL 65, AT BS 294, RBL 54, WL 274, AND AT BS 639, WL 202, LBL 65.  REPAIRED PER BOEING SRM.
